Currently browsing: Items authored or edited by James Tuite Orcid Logohttps://orcid.org/0000-0003-2604-7491

15 items in this list.
Generated on Wed Oct 4 11:27:26 2023 BST.

Jump to:

2023 | 2022 | 2021 | 2019 | 2018

2023To Top

Erskine, Grahame and Tuite, James (2023). Small Graphs and Hypergraphs of Given Degree and Girth. The Electronic Journal of Combinatorics, 30(1), article no. P1.57.

Klavzar, Sandi; Krishnakumar, Aditi; Tuite, James and Yero, Ismael (2023). Traversing a Graph in General Position. Bulletin of the Australian Mathematical Society (Early Access).

Thankachy, Maya; Chandran, Ullas; Tuite, James; Thomas, Elias; Di Stefano, Gabriele and Erskine, Grahame (2023). On the Vertex Position Number of Graphs. Discussiones Mathematicae Graph Theory (In Press).

Tuite, James; Erskine, Grahame and Salia, Nika (2023). Turán Problems for k -Geodetic Digraphs. Graphs and Combinatorics, 39(2), article no. 25.

Thomas, Elias John; Chandran S.V., Ullas; Tuite, James and Di Stefano, Gabriele (2023). On monophonic position sets in graphs. Discrete Applied Mathematics (Early Access).

Tuite, James; Thomas, Elias and Chandran, Ullas (2023). On some extremal position problems for graphs. Ars Mathematica Contemporanea [Early Access].

2022To Top

Tuite, James; Thomas, Elias John and Chandran S. V., Ullas (2022). Some Position Problems for Graphs. In: Algorithms and Discrete Applied Mathematics: 8th International Conference, CALDAM 2022, 10-12 Feb 2022, Puducherry, India, pp. 36–47.

Tuite, James and Erskine, Grahame (2022). On Networks with Order Close to the Moore Bound. Graphs and Combinatorics, 38(5), article no. 143.

2021To Top

Tuite, James and Erskine, Grahame (2021). New Bounds on k-Geodetic Digraphs and Mixed Graphs. In: Extended Abstracts EuroComb 2021 (Nešetřil, Jaroslav; Perarnau, Guillem; Rué, Juanjo and Serra, Oriol eds.), pp. 778–783.

2019To Top

Tuite, James (2019). On diregular digraphs with degree two and excess three. Discrete Applied Mathematics, 266 pp. 331–339.

Tuite, James (2019). Digraphs with degree two and excess two are diregular. Discrete Mathematics, 342(5) pp. 1233–1244.

2018To Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0